# SDR ABXA9600159

- Difficulty date: October 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47314
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591141626
- Condition: Corroded
- Location: Fs 658-680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND THE INTERIOR FUSELAGE SKIN CORRODED AT LONGERON 17R BETWEEN FS 658 AND 680.  REPAIRED SKIN IAW ABX REA D953-13156-MR.
